Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking deviry to delaying my periods. Is there any risk of concieving during its course?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11704 Questions
i m taking deviry to delaying my periods.. is there any risk of concieving during its course
Posted Wed, 25 Jul 2012 in Women's Health
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Deviry contains only progesterone and does not completely inhibit ovulation and implantation. The chances of pregnancy are low while taking deviry but not absent.
You can use a barrier method along with to avoid pregnancy.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Taking deviry to delaying my periods. Is there any risk of concieving during its course? 10 hours later

Thanks for your reply. Can you help me and suggest alternative method to avoid pregnancy without using condoms. Are contraceptive pills safe for women's health for long run, as i am 28 yr old just married and dont want to concieve for coming three years.

I am waiting for answer as it is very valuable.

Answered by Dr. Rakhi Tayal 4 hours later
Thanks for writing again.
Oral contraceptive pills are a good choice of contraception and can be taken at your age as it is not a criteria for pill intake.
If taken regularly they are quite effective in prevention of pregnancy.
There are various pills available these days as Femilon, Novelon, Ovaral L, My pill.

Consider visiting a Gynaecologist so that you can be prescribed the one after evaluation of your age,height,weight,menstrual history etc.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor